I am a two time cancer survior, Non-Hodgekins Lumphoma at 27, and Breast at 45. I am doing wonderful, but did develop thryoid nodules. I was put on Synthroid .88 mg 3 years ago and since the nodules have disappeared. I still remain on Synthroid. I would like to take Green Tea tablets instead of just drinking the tea randomly. I never realized the side effects of green tea which I have been drinking a cup a day for years. If I took Green Tea tablets, once a day, how bad would this effect my thyroid? As you can well understand, a balancing act in my case is necessary. I eat well, take a multi-vegetarian ALIVE capule daily. Please advise. Thank you.
The green tea can be over-stimulating; so can too much thyroid medication. This is the main possible conflict. There may be absorption issues that have not been researched. I have had patients take too much green tea (several servings/day) and not feel well; so in moderation, it is fine - but don't overdo it.
This is what I am trying to get an answer to. I read on line that there could be adversie side effects, perhaps the caffine or the fluoride that is in the tea. I have been drinking the tea for years now, a few cups a week, but I want to take the extract daily, as it has proven great for breast cancer surviors. I'm sure it is a balancing act....I wish the Dr. that reads these postings would answer my question. Even my own endocrinologist can't answer this question.
Hi Cass52.....the answer you posted was not about MY question....there must be another person, maybe another Barbara that asked the question about the tea....hopefully she will read your answer....bye for now.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.